Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi I am new to this site and a little unsure of all the abbreviations used but I have just had my fourth treatment cycle and have had tummy pains since day 1 is this normal .I am taking  pessaries and aspirin can anyone help please
 

·
Premium Member
Joined
·
12,126 Posts
Hi hun, if you go to the home page, there is a glossary of words and meanings which should help you out! ;)

As for tummy pains, generally sounds normal - if they are very severe i would give your clinic a ring.

Good luck hun!!
 

·
Registered
Joined
·
479 Posts
well, i had the  same on my 3rd cycle starting from egg collection till i got my period. i am not saying its a bad thing but mine was not a success. i am on my 4th cycle, tired but going on. signs of my period is showing but i am hoping it is implantation sign. i am very tired, are u? it just me from doing it again?
hanadiz
 

·
Premium Member
Joined
·
17,093 Posts
Hi & welcome to FF :)

Sorry to hear you're having to go through IVF and that you're experiencing tummy pains ^hugme^ Unfortunately all the drugs through treatment, followed by being poked and prodded through EC.....and then the ET and the progesterone during 2ww....all of this can cause all sorts of side effects and symptoms, exactly as you're experiencing. The progesterone (pessaries) can cause lots of horrible side effects/symptoms...

Progesterone supplements (and natural progesterone following ovulation) can cause the following side effects/symptoms (amongst other things):
headache
breast tenderness or pain
upset stomach and/or vomiting
diarrhea and/or constipation
bloatedness
windiness
urinary problems
tiredness
muscle, joint, or bone pain
mood swings/irritability/excessive worrying
sneezing/coughing/runny nose
vaginal discharge/increase in cervical mucus
PMS like symptoms

The EC will obviously make you feel bloated, uncomfortable and your ovaries feel tender but also the ET may cause cramping as the catheter that's inserted into the womb can cause this.

Why don't you tell us a little bit more about yourself by posting on the Introductions board....this helps us point you in the right direction and navigate the website. Here's the link to the Intros board...

http://www.fertilityfriends.co.uk/forum/index.php?board=10.0

and here's a link to info on abbreviations and jargon...

http://www.fertilityfriends.co.uk/forum/index.php?topic=101841.0

and finally, here's a couple of links to polls on the Voting board which you may find helpful...

http://www.fertilityfriends.co.uk/forum/index.php?topic=37504.0;viewResults

http://www.fertilityfriends.co.uk/forum/index.php?topic=49694.0

Good luck
Natasha ^reiki^
 
1 - 4 of 4 Posts
Top